Bernstein estimates: Weakly coupled systems and integral equations

Diogo Gomes*, Gabriele Terrone

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we extend the classical Bernstein estimates for sys-tems of weakly coupled fully non-linear elliptic equations as well as scalar elliptic equations with non-local integral terms and singular kernels.

Original languageEnglish (US)
Pages (from-to)861-868
Number of pages8
JournalCommunications on Pure and Applied Analysis
Volume11
Issue number3
DOIs
StatePublished - May 1 2012

Keywords

  • Bernstein estimate
  • Fractional laplacian
  • Maximum principles
  • Singular integral operators
  • Systems of fully non-linear elliptic equations
  • Weak coupling

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bernstein estimates: Weakly coupled systems and integral equations'. Together they form a unique fingerprint.

Cite this